메뉴 건너뛰기




Volumn 25, Issue 5, 1996, Pages 1073-1088

A rank test for bivariate location and scale problem for elliptically symmetric populations

Author keywords

Asymptotic distribution; Behrens fisher problem; Bivariate location problem; Bivariate scale problem; Contiguity; Elliptic distribution; Rank test

Indexed keywords


EID: 0012379521     PISSN: 03610926     EISSN: None     Source Type: Journal    
DOI: 10.1080/03610929608831749     Document Type: Article
Times cited : (2)

References (3)


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.